# SDR USAA2014030600008

- Difficulty date: March 4, 2014
- Submitted: March 6, 2014
- Operation: Air carrier
- Aircraft: N202UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- Aircraft time: 61,965 hours, 22,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146N51905
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK, LEVEL 2 GALVANIC CORROSION ON INTERCOSTAL WEB BETWEEN BS 1661 TO BS 1680, RBL 10.  REPLACED INTERCOSTAL IAW SRM 53-00-51-1A-1 DETAIL VI, FIG 101, 51-40-02 & 51-20-01.
